On the space of p -summable sequences

M. Idris; S. Ekariani; H. Gunawan

Matematički Vesnik (2013)

  • Volume: 65, Issue: 251, page 58-63
  • ISSN: 0025-5165

How to cite


M. Idris, S. Ekariani, and H. Gunawan. "On the space of $p$-summable sequences." Matematički Vesnik 65.251 (2013): 58-63. <http://eudml.org/doc/253751>.

author = {M. Idris, S. Ekariani, H. Gunawan},
journal = {Matematički Vesnik},
keywords = {-summable sequence space; norm equivalence},
language = {eng},
number = {251},
pages = {58-63},
publisher = {Društvo matematičara Srbije},
title = {On the space of $p$-summable sequences},
url = {http://eudml.org/doc/253751},
volume = {65},
year = {2013},

AU - M. Idris
AU - S. Ekariani
AU - H. Gunawan
TI - On the space of $p$-summable sequences
JO - Matematički Vesnik
PY - 2013
PB - Društvo matematičara Srbije
VL - 65
IS - 251
SP - 58
EP - 63
LA - eng
KW - -summable sequence space; norm equivalence
UR - http://eudml.org/doc/253751
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.